Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 33, NWS Paducah, KY

April 10, 20094 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Apr 10, 2009, 11:55 AM CDT for 4 counties in Kentucky. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 11:55 AM CDT (16:55 UTC)
Expired
Apr 10, 2009, 12:45 PM CDT
In force
50 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Christian County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY

What was reported inside it

TimeReportWhereRemark
Apr 10, 12:08 PM CDTHAIL 1Island, KY...CORRECTED FOR TIME OF EVENT...
Apr 10, 12:38 PM CDTTSTM WND DMG1 E Crofton, KYMINOR SHINGLE DAMAGE TO A RESIDENCE. WIND SPEED ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 8:53 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 101655
TORPAH
KYC047-107-149-177-101745-
/O.NEW.KPAH.TO.W.0033.090410T1655Z-090410T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1155 AM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1245 PM CDT

* AT 1154 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  MANNINGTON...OR 12 MILES EAST OF DAWSON SPRINGS...MOVING NORTHEAST 
  AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  NORTONVILLE AND 6 MILES SOUTHEAST OF MORTONS GAP BY 1205 PM CDT...
  GREENVILLE BY 1230 PM CDT...
  POWDERLY BY 1235 PM CDT...
  CENTRAL CITY BY 1245 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3703 8748 3720 8758 3756 8705 3755 8705
      3748 8711 3738 8710 3737 8705 3735 8702
      3732 8699 3726 8697
TIME...MOT...LOC 1655Z 231DEG 25KT 3711 8748

$$
2 follow-up statements
000 
WWUS53 KPAH 101716
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 PM CDT FRI APR 10 2009

KYC047-107-101725-
/O.CAN.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
HOPKINS KY-CHRISTIAN KY-
1216 PM CDT FRI APR 10 2009

...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST
KENTUCKY...AND NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.

LAT...LON 3719 8732 3725 8737 3730 8737 3756 8705
      3755 8705 3748 8711 3738 8710 3737 8705
      3735 8702 3732 8699 3726 8697
TIME...MOT...LOC 1715Z 231DEG 25KT 3719 8735

$$

KYC149-177-101745-
/O.CON.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
MCLEAN KY-MUHLENBERG KY-
1216 PM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED NEAR 
GRAHAM...OR 10 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING A TORNADO.

THE TORNADO WILL BE NEAR...
  GRAHAM BY 1225 PM CDT...
  POWDERLY BY 1235 PM CDT...
  BREMEN BY 1240 PM CDT...
  SOUTH CARROLLTON...CENTRAL CITY AND 8 MILES SOUTH OF ISLAND BY 1245
  PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.

&&

LAT...LON 3719 8732 3725 8737 3730 8737 3756 8705
      3755 8705 3748 8711 3738 8710 3737 8705
      3735 8702 3732 8699 3726 8697
TIME...MOT...LOC 1715Z 231DEG 25KT 3719 8735

$$
000 
WWUS53 KPAH 101729
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1229 PM CDT FRI APR 10 2009

KYC149-177-101745-
/O.CON.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
MCLEAN KY-MUHLENBERG KY-
1229 PM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...AND NORTH CENTRAL
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO. THIS ROTATION WAS LOCATED NEAR 
BREMEN...OR NEAR CENTRAL CITY...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  ISLAND BY 1240 PM CDT...
  LIVERMORE BY 1245 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.

&&

LAT...LON 3734 8701 3729 8724 3737 8728 3756 8705
      3755 8705 3748 8711 3738 8710 3737 8705
      3735 8702
TIME...MOT...LOC 1728Z 225DEG 30KT 3734 8721

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:30 AM CDT, 8 hours 25 minutes earlier.

Area forecast discussion, Apr 10, 3:30 AM CDT, 8 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT FRI APR 10 2009

.DISCUSSION...
LOOKS AS THO MAIN SVR RISK IS CURRENTLY MOVING EAST OF THE REGION
WITH CURRENT LINE OF STORMS. HOWEVER...SFC LOW/COLD FRONT IS STILL
OUT WEST OF THE SGF AREA...AND THE AIR MASS MAY HAVE A CHANCE TO
RECOVER THIS MORNING BEFORE THE SFC LOW COMES THROUGH THE FORECAST
AREA. IF THAT OCCURS...THERE MAY BE A WINDOW 12Z-18Z FOR STORM
REDEVELOPMENT AND A HAIL RISK ASSOCIATED WITH THE MID LVL COLD POOL.
COULD ALSO BE DAMAGING WIND THREAT IF INSTABILITY CAN BECOME SFC
BASED...ALLOWING DOWNDRAFTS TO REACH THE SFC. BEST CHANCE FOR THIS
TO OCCUR WILL BE AREAS ALONG AND SOUTH OF THE OH RIVER.

POPS WILL FINALLY DIMINISH FROM WEST TO EAST THIS AFTERNOON EARLY
TONIGHT AS THE LOW RACES EAST. WILL THEN FOLLOW WITH A COUPLE OF
NICE EASTER WEEKEND DAYS. ON SUNDAY THE HIGH PRESSURE WHICH GAVE US
THE NICE WEEKEND WILL SHIFT EAST AND THE NEXT DEVELOPING SYSTEM WILL
RACE IN FROM THE SOUTHWEST. SOME LIGHT PRECIP MAY BREAK OUT WEST OF
THE MS RVR LATE IN THE DAY ON EASTER SUNDAY...BUT THE PRECIP WILL
HOLD OFF IN MOST AREAS UNTIL SUNDAY NIGHT. THIS LOOKS LIKE ANOTHER
POTENTIALLY HEAVY RAIN EVENT WITH AN INCH OR TWO OF RAIN POSSIBLE AT
MANY LOCATIONS. SVR THREAT SUN NIGHT LOOKS LESS RIGHT NOW...AS MAIN
INSTABILITY SHOULD BE TO OUR SOUTH.

MON-TUE THE MAIN UPPER LOW LIFTS SLOWLY NE INTO AND THROUGH THE OH
VALLEY...SO THEY STILL LOOK LIKE CLOUDY/POTENTIALLY SHOWERY DAYS
BEFORE NICE SPRING-TIME WEATHER RETURNS IN THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...
A LULL IN THE SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE MID
MORNING HOURS. HOWEVER...LOCALLY IFR CIGS ARE EXPECTED AROUND
SUNRISE AS A RESULT OF LOW LEVEL MOISTURE FROM HEAVY RAIN EARLIER.
BY MIDDAY...A COLD FRONT WILL BE CROSSING THE REGION...AND MORE
SHOWERS AND STORMS ARE EXPECTED THEN. CURRENT INDICATIONS ARE THE
ACTIVITY WILL BE MORE SCATTERED AND LESS INTENSE. IN THE WAKE OF THE
FRONT...LOW CLOUDS WILL ARRIVE BY LATE THIS AFTERNOON AND CONTINUE
THIS EVENING. WINDS WILL BE RATHER BRISK FROM THE NORTH.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/MY
Hazardous weather outlook, Apr 10, 11:04 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1104 AM CDT FRI APR 10 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>004-014-015-018>020-
MOZ076-086-087-100-107>112-114-111000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-UNION KY-WEBSTER-
HENDERSON-DAVIESS-MCLEAN-PERRY MO-BOLLINGER-CAPE GIRARDEAU-
WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
1104 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS TODAY...WITH THE
PRIMARY THREAT BEING HEAVY RAIN. WITH THIS REGION CLOSE TO AN
ACTIVE SEVERE WEATHER WATCH BOX...THERE COULD BE A THREAT THAT
STORMS IN AND CLOSE TO THE WATCH AREA COULD BECOME SEVERE. THE
MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS OR POSSIBLY
A TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO
MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY
RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY
OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL
FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS
REQUESTED.

KYZ005>013-016-017-021-022-111000-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
1104 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CDT. REFER TO THE WATCH
FOR MORE DETAILED INFORMATION.

IN ADDITION...MINOR FLOODING IS FORECAST ALONG PORTIONS OF THE
WABASH AND LITTLE WABASH RIVERS. REFER TO THE FLOOD STATEMENTS FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO
MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY
RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY
OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL
FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED.

In the hours before

Local storm report, Apr 10, 11:10 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1110 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             SHARPE                  36.97N 88.46W
04/10/2009  M1.00 INCH       MARSHALL           KY   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 10, 11:14 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1114 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             4 S CALVERT CITY        36.98N 88.35W
04/10/2009  M0.88 INCH       MARSHALL           KY   TRAINED SPOTTER

            NICKLE HAIL REPORTED ALONG INTERSTATE 24.

&&

SMITTY
Local storm report, Apr 10, 11:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1115 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             LEDBETTER               37.05N 88.50W
04/10/2009  M0.88 INCH       LIVINGSTON         KY   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 10, 11:21 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1121 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             CALVERT CITY            37.03N 88.35W
04/10/2009  M1.00 INCH       MARSHALL           KY   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED THROUGHOUT THE COMMUNITY.

&&

SMITTY
Local storm report, Apr 10, 11:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1135 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             GRAND RIVERS            37.01N 88.24W
04/10/2009  M0.88 INCH       LIVINGSTON         KY   NWS EMPLOYEE

            NICKLE SIZE HAIL REPORTED AT EXIT 31 ON INTERSTATE 24.

&&

SMITTY
Local storm report, Apr 10, 11:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1143 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     KIRKSEY                 36.68N 88.43W
04/10/2009                   CALLOWAY           KY   EMERGENCY MNGR

            ONE UNINHABITED MOBILE HOME BLOWN OVER. A FEW TREES AND
            POWER LINES DOWN. EVENT OCCURRED ALONG WEST FORK ROAD.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:25 AM CDTSevere Thunderstorm WarningPAHFulton35 min
Apr 10, 12:48 AM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Hickman27 min
Apr 10, 12:55 AM CDTSevere Thunderstorm WarningPAHGraves, McCracken50 min
Apr 10, 1:25 AM CDTSevere Thunderstorm WarningPAHCalloway, Crittenden, Livingston, Lyon, Marshall35 min
Apr 10, 9:56 AM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman49 min
Apr 10, 10:07 AM CDTTornado WarningPAHFulton, Graves, Hickman23 min
Apr 10, 10:20 AM CDTSevere Thunderstorm WarningPAHChristian, Trigg25 min
Apr 10, 10:28 AM CDTTornado WarningPAHGraves32 min
Apr 10, 10:32 AM CDTSevere Thunderstorm WarningPAHMcCracken25 min
Apr 10, 10:51 AM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall24 min
Apr 10, 11:07 AM CDTSevere Thunderstorm WarningPAHLivingston, Lyon, McCracken, Marshall23 min
Apr 10, 11:13 AM CDTSevere Thunderstorm WarningPAHCalloway, Marshall32 min
Apr 10, 11:30 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Trigg30 min
Apr 10, 11:34 AM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon41 min
Apr 10, 11:45 AM CDTTornado WarningPAHChristian, Hopkins30 min
Apr 10, 12:06 PM CDTSevere Thunderstorm WarningPAHLivingston39 min
Apr 10, 12:20 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg40 min
Apr 10, 12:42 PM CDTTornado WarningPAHChristian, Hopkins33 min
Apr 10, 12:55 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg, Todd50 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.